Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm leaning towards no on Lexapro

Posted by Alain on January 13, 2004, at 14:09:55

In reply to Re: I'm leaning towards no on Lexapro Bill435, posted by Mariposa on November 27, 2003, at 15:16:25

Hi everyone, Just started lexapro 4 days ago. Started with 5mgs. I take it at night. Gives me real bad headaches. Wake up feeling spacey and full of anxiety. Is anxiety a side effect of Lexapro? Does it go away? I was on Lexapro before and within 5 weeks I was feeling pretty good. I don't remember it making me anxious. Would appreciate any advice...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alain thread:109458
URL: http://www.dr-bob.org/babble/20040109/msgs/300234.html